MAUDE Adverse Event Report: CLARIANCE SAS ERISMA-LP MIS; SCREWDRIVER SHAFT

CLARIANCE SAS ERISMA-LP MIS; SCREWDRIVER SHAFT
Model Number 13911009
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the company has determined that the subject event in this mdr is likely not reportable, the company has decided to file this mdr in an abundance of caution and to ensure full compliance with 21cfr part 803.
 
Event or Problem Description
After sterilization had been completed and the instruments were being put back into the trays it was noticed that the tip of the screwdriver had broken off.The tip was not located, and it is unsure when the breakage occurred.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Initial report - although the company has determined that the subject event in this mdr is likely not reportable, the company has decided to file this mdr in an abundance of caution and to ensure full compliance with 21cfr part 803.Supplemental report - as this issue was noticed post-surgery-sterilization, it is unsure as to when the screwdriver tip broke.The company has decided to file an mdr out of an abundance of caution to ensure full compliance with 21cfr part 803.The device was returned to the manufacturer for analysis, which concluded that the two main causes of screwdriver shaft breakage are due to a bending stress applied to the instrument during surgery, and torsion stress applied to the instrument by the surgeon suring surgery.

Brand Name
ERISMA-LP MIS
Common Device Name
SCREWDRIVER SHAFT
Manufacturer (Section D)
CLARIANCE SAS
18 rue robespierre
beaurains, 62217
FR  62217
MDR Report Key11453367
Report Number3009962553-2021-00001
Device Sequence Number17270846
Product Code HXX
UDI-Device Identifier03700780627271
UDI-Public03700780627271
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K162367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number13911009
Device Catalogue Number13911009
Device Lot NumberJA01N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2021
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date04/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1